# SDR UPS03840780

- Difficulty date: May 20, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 64,807 hours, 25,587 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  1 INCH CRACK ON ANGLE DOUBLER INNER FRAME OF R-1 DOOR AT STA 160 LONG 15R-17R ON DOOR.  REMOVED, FABRICATED AND INSTALLED ANGLE DOUBLER IAW DWG 5615762, AND SRM 51-1-21, 51-1-21A, 51-3-0.
